Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

The history of mathematics
in the nineteenth century


Author: James Pierpont
Journal: Bull. Amer. Math. Soc. 37 (2000), 9-24
MSC (2000): Primary 01A55
Published electronically: December 21, 1999
Full-text PDF


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 01A55

Retrieve articles in all journals with MSC (2000): 01A55


Additional Information

James Pierpont
Affiliation: Outer Island; September, 1904

DOI: http://dx.doi.org/10.1090/S0273-0979-99-00804-6
PII: S 0273-0979(99)00804-6
Published electronically: December 21, 1999
Additional Notes: Reprinted from Bull. Amer. Math. Soc. 11 (1904), 136–159.
Address delivered before the Department of Mathematics of the International Congress of Arts and Science, St. Louis, September 20, 1904
Article copyright: © Copyright 1999 American Mathematical Society